# SDR CALA9900803

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 465-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED ON O/B SIDE IN FORWARD CARGO COMPARTMENT BETWEEN STA 465 AND 484.  THE LONGERON SECTION WAS REPLACED IAW SRM 53-02, FIGURE 18.
